# SDR SWAA2022032320429

- Difficulty date: October 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 43,766 hours, 29,713 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 411A2129320
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR PANEL 844DZ; AFT ATTACH BRACKET IS CRACKED. / REMOVED AND REPLACED NEW BRACKET PN # 411A2129-320 IAW SRM 51-40-02 AND IAW DWG # 411A2119
